# SDR SIMA200206709

- Difficulty date: January 22, 2002
- Submitted: May 2, 2002
- Operation: Air carrier
- Aircraft: N706AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145064
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING INSPECTION OF AIRCRAFT, FOUND STRINGER 19R CHAFED IN HYDRAULIC BAY.  REMOVED CHAFED BY BLENDING IAW EMB GST-0093/02 AND STANDARD SRM PRACTICES.  (M)
